Coltalin Non-Drowsy Cold Tablets

Coltalin Non-Drowsy Cold Tablets

Coltalin (Aspirin Free): An antihistamine for the relief of Cold & Flu symptoms which include the following: Nasal decongestant Pain reliever Fever reducer Headache Sore & or itchy throat Sneezing Itchy nose Itchy watery eyes & Muscle aches Also work well for upper respiratory allergies such as: Hay fever with or without itching eyes & nose

Adults & Children 12 years of age & older take 2 tablets every 4-6 hours Not more than 8 tablets in 24 hours
Children 6 to 12 years of age take 1 tablet every 4 hours Not more than 4 tablets in 24 hours
Do no use for Children under 6 years of age consult your Physician Do not use if you are pregnant or breast feeding Consult your Physician before use & or if you have any other medical conditions

If you consume 3 or more alcoholic drinks every day ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers Acetaminophen may cause liver damage If you donít know if your prescription drug contains MAOI When using this product Do not exceed recommended dosage may cause excitability especially in children may cause drowsiness (alcohol sedatives, and tranquilizers may increase the drowsiness effect)avoid alcoholic beverages use caution when driving a motor vehicle or operating machinery

Active Ingredients:
Acetominophen 325 mg
Chlorpheniramine Maleate 2 mg
Pseudoepedrine Hydrochloride 30 mg

Inactive Ingredients:
Colloidal Silicon Dioxide
Corn Starch
FD&C Yellow No.6 Lake
Magnesium Stearate
Sodium Starch

Product Details:
24 Tablets
These statements have not been evaluated by the Food and Drug Administration (F.D.A) . This product is not intended to diagnose , treat , cure or prevent any disease . Individual results obtained from taking these products may vary and are not guaranteed .Please consult your doctor before starting any exercise or nutritional supplement program or before using these or any product during pregnancy or if you have a serious medical condition.

Disclaimer: Statements on this site are provided for informational purposes and are not meant to substitute for the advice provided by your practitioners. You should not use the information contained herein for diagnosing or treating a health problem or disease,or prescribing any medication. If you have a medical problem, promptly contact your health care provider. Results may vary.